I started on one type of birth control and took it for a month, then (because of spotting), I switched to a stronger pill. I've been sexually active, but we use condoms and I take my pill at the same time every night. In the past few weeks, I've been dizzy, cramping occasionally, head aches occasionally, very tired, and I've had slight vaginal discharge that's clear. I've taken two pregnancy tests, and both came out negative. I'm still afraid that I'm pregnant though, because I've had symptoms of pregnancy. I'm not sure if I was protected by my pill because I switched, or if the new pill is the cause of some of these strange symptoms. So if anybody has knowledge in this area please let me know! Thank you :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - I just started my 3rd pack of Lutera and I take the pill within 2 hours of the same?
Posted 10 Jul 2013 • 1 answer
Posted 30 Dec 2015 • 0 answers
Posted 30 May 2016 • 0 answers
Posted 27 Jun 2016 • 1 answer
Posted 31 Jul 2016 • 0 answers